# SDR C2XAOOIA404

- Difficulty date: November 7, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: TM118
- Condition: Fod
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFD-DURING POST FLIGHT INSPECTION, CREW REPORTED THAT THE NUMBER ONE ENGINE HAD FOD DAMAGE. MX REMOVED/REPLACED THE AFFECTED ENGINE, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
